# SDR UIEA200700407

- Difficulty date: September 28, 2007
- Submitted: October 10, 2007
- Operation: Air carrier
- Aircraft: N512MC
- Make and model: Boeing 747230B
- Aircraft serial: 21220
- Aircraft time: 115,322 hours, 21,440 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1241
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1241 LBL 11- RBL 11 CTR SECTION UPPER SKIN CORROSION, LEVEL 1.  BLENDED OUT IAW SRM 51-10-01 AND BOEING MESSAGE NUMBER 1-598402422-7.
